# SDR COMA0860111

- Difficulty date: February 5, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 34,619 hours, 32,345 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5267 - RECEIVED RT WING ANTI-ICE CAUTION ON TAKEOFF ROLL, WINGS AND COWL "ON".  ABORTED TAKEOFF, RETURNED TO GATE WITHOUT INCIDENT.  PERFORMED OPERATION CHECK OF WING ANTI-ICE SYSTEM.  NO DEFECTS NOTED.
